Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
l3br0n23

Accutan Again?

Recommended Posts

I finished Accuane in June, and my skin was clear until about the end of October to November. Now my acne is coming back sort of. I don't get big or painful bumps anymore, but lately(Like the past month), I've been getting bumps mainly on my forehead and on the sides of my face and cheeks again.

I saw the derm in October and he gave me Epiduo but it isn't really helping at all...

Any advice on what I should do?

Second course? new topical? antibiotics?

Share this post


Link to post
Share on other sites

i took accutane 3 yrs ago and had great clear skin for about a year and a half after, then i started getting this persistant bumps on the sides of my face, by my cheek bones.

after trying different topicals and pills and nothing working my derm put me back on. he had suggested it a few times before but i really didnt wanna go back on it. he finally convinced me to get back on it.

so i guess it depends what your derm suggests and what you think you can handle.

i did try this topical cream called tazorac thats suppose to be the best and you only need a tiny drop cuz it can really dry out the skin, but that didnt help me lol.

i was also taking minocyclin (spelling?) for a while it seemed to help.

Share this post


Link to post
Share on other sites

jenny, did going on the 2nd course clear it up for good since its been 3 years?

just wondering because im in the same boat as l3br0n23 , ive just been off it longer than him.

Share this post


Link to post
Share on other sites

joe, im still taking my 2nd course of accutane. i think, if all goes as planned, i should be done in 2 more months.

the first time i was on it my dr accutally extended the time i was on it. i think i was originially suppose to be on it for 4 months but i was on it for about 6.

so far, i feel like its working a lot slower this time. but again, my acne was no where near as bad as it was it first time.

also, with me, i saw results late in the course of taking accutane, so i assume, and hope, its the same way this time around.

im hoping it will clear it up for good! just gotta wait & see i guess.

Share this post


Link to post
Share on other sites

Thanks guys I will discuss going on the Tane again with my derm. My acne is being consistent on my cheekbones as well and the sides of my face. I just have to find a new derm since I moved cities. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×